Publications

Loredana CASO Publications


2001
Articolo in rivista
An extension of a theorem by C. Miranda in weighted spaces
MATHEMATICAL INEQUALITIES & APPLICATIONS. Vol. 4. Pag.559-571
ISSN:1331-4343.
CANALE A.; CASO L.; TRANSIRICO M.
Versione online
Codice identificativo ISI: WOS:000171979900008
Codice identificativo SCOPUS: 2-s2.0-0035643495
Show it in Product Database (IRIS)
2001
Articolo in rivista
Bounds for weak solutions of elliptic equations in weighted spaces
RICERCHE DI MATEMATICA. Vol. 50. Pag.19-34
ISSN:0035-5038.
CANALE A; CASO L.; TRANSIRICO M.
Show it in Product Database (IRIS)